Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Salimov R. B., Karabasheva E. N. The new approach to solving the Riemann boundary value problem with infinite index. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 2, pp. 155-165. DOI: 10.18500/1816-9791-2014-14-2-155-165

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
09.06.2014
Full text:
(downloads: 56)
Language: 
Russian
Heading: 
UDC: 
517.54

The new approach to solving the Riemann boundary value problem with infinite index

Autors: 
Salimov Rasikh Bakhtigareevich, Kazan State University of Architecture and Engineering
Karabasheva Enge Nazipovna, Kazan State University of Architecture and Engineering
Abstract: 

This research considers Riemann–Hilbert boundary value problem with infinite index where edge condition of problem is established by the real axis. To solve this problem the approach based on the removal of the infinite discontinuity of the argument of boundary condition coefficient is used. The approach is analogous to the one which, in the context of the finite index of the problem in researches by F. D. Gakhov, helps to remove a discontinuity of initial genre of boundary condition coefficient with specially created functions, different from the ones in this research.

References: 
  1. Muskhelishvili N. I. Singular integral equations. Moscow, Nauka, 1968, 511 p. (in Russian).
  2. Gakhov F. D. Boundary value problems. Moscow, Nauka, 1977, 640 p. (in Russian).
  3. Govorov N. V. Riemann’s boundary problem with infinite index. Moscow, Nauka, 1986, 239 p. (in Russian).
  4. Tolochko M. E. About the solvability of the homogeneous Riemann boundary value problem for the half-plane with infinite index. Izvestiya Akad. Nauk BSSR. Ser. Fiz.-mat. nauki, 1972, no. 5, pp. 34–41 (in Russian).
  5. Sandrygailo I. E. On Hilbert –Rieman boundary value problem for half-plane with infinite index. Izvestiya Akad. Nauk BSSR. Ser. Fiz.-Mat. Nauki, 1974, no. 6, pp. 872–875 (in Russian).
  6. Monahov V. N., Semenko E. V. Boundary value problem with infinite index in Hardy spaces. Dokl. Akad. Nauk SSSR, 1986, vol. 291, no. 3, pp. 544–547 (in Russian).
  7. Alehno A. G. Sufficient conditions for the solvability of homogeneous Riemann boundary value problem with infinite index. Trudy matematicheskogo tsentra imeni N. I. Lobachevskogo, Kazan, 2002, vol. 14, pp. 71–77 (in Russian).
  8. Garifianov F. N. About a special case of the Riemann problem. Trydu seminara po kraevum zadacham. Kazan, 1984, no 22, pp. 66–68 (in Russian).
  9. Katc B. A. About Riemann problem with an oscillating coefficient. Trydu seminara po kraevum zadacham. Kazan, 1977, no. 14, pp. 110–120 (in Russian).
  10. Salimov R. B., Shabalin P. L. The regularizing factor method for solving a homogeneous Hilbert problem with an infinite index. Russian Math. [Izvestiya VUZ. Matematika], 2001, vol. 45, iss. 4, pp. 74–77.
  11. 11. Markushevich A. I. The theory of analytic functions : in 2 vol. Moscow, Nauka, 1968, vol. 2, 624 p. (in Russian).
  12. 12. Levin B. Ya. Distribution of zeros of entire functions. Moscow, Gostechizdat, 1956, 632 p. (in Russian).
  13. 13. Salimov R. B., Shabalin P. L. Solution of the Hilbert Problem with infinite index. Math. Notes, 2003, vol. 73, iss. 5, pp. 680–689. DOI: 10.4213/mzm221.
Short text (in English):
(downloads: 23)